MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT351418
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Rupture (2208)
Date of Event 01/27/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient medications include but are not limited to: atorvastatin, lopressor, aspirin.Concomitant medical products: patient medical history includes but is not limited to: hypertension, hyperlipidemia, cad, asthma, smoker, shingles.The instructions for use (ifu) states: the safety and effectiveness of the gore® excluder® aaa endoprosthesis have not been evaluated in the following patient populations: revision of previously placed stent grafts.
 
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular reintervention for treatment of a proximal type i endoleak associated with a previously implanted endologix abdominal stent graft system.A gore® excluder® trunk ipsilateral leg component was implanted to reline the endologix graft.It was reported that the trunk ipsilateral leg component had been deployed too far proximal, landing behind the top end of the endologix graft leaving a separation and a type iii endoleak.The patient was coverted to open repair and the grafts were explanted.During the conversion, it was reported that the patient endured an aortic rupture.The patient tolerated the procedure.On (b)(6) 2021, it was reported that patient expired.The cause of death was thought to be due to the aortic rupture.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11298056
Report Number3007284313-2021-01242
Device Sequence Number10945008
Product Code MIH
UDI-Device Identifier00733132618491
UDI-Public00733132618491
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model NumberRLT351418
Device Catalogue NumberRLT351418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Life Threatening; Other; Required Intervention;
Patient Age83 YR
Patient Weight67